Anabolic Steroids Discussion and Bodybuilding Forum

Anabolic Steroids Discussion and Bodybuilding Forum (http://www.anasci.org/vB/index.php)
-   Anabolic Science Forum (http://www.anasci.org/vB/forumdisplay.php?f=4)
-   -   injection problem (http://www.anasci.org/vB/showthread.php?t=9234)

brjrj0000 10-05-2006 02:48 PM

injection problem
 
its been 3 days after my very first injection (test e) and now it is swollen hard and tender at the injection site. It actually sticks out a bit. My hands were shaky so the needle may have moved around a little bit. Any ideas on what could be wrong or what i should do.

boombaby 10-05-2006 06:49 PM

Rotate inj sites,,,,,,,,,welcome to the darkside

brjrj0000 10-05-2006 07:39 PM

you dont think its an infection? its sticking way out. should i go to a doctor i should i wait longer i dont want them to have to amputate or anything crazy. My buddy injected in the same spot same stuff and no bump for him

Cryptasm 10-06-2006 01:51 AM

First one ever?? Probly did move it around some, is it red and hot?? if not dont panic. If its red and real warm you could use an antibiotic, thousands overreact when first starting injects, what did you use and how much and where??

brjrj0000 10-07-2006 03:46 AM

its kinda red and warm really painful did the second injection that one went fine. This one is still just really swollen and sticking out pretty far. It was just 250 mg of test e. i have a buddy doing the same stuff no problem for him

brjrj0000 10-07-2006 03:47 AM

by the way i didnt swab with alcohol for the first injection like i did the second thinking maybe that may have been it

Big Danny 10-07-2006 12:12 PM

It is an infection imo, I would say take for 10days Cipro (ciprofloxacin) at 500mg q12h (every 12 hours) for about 10 days. Do not stop the antib. when you will feel better, and take it allways after a meal

Big Danny 10-07-2006 12:14 PM

It is an infection , I would say take for 10days Cipro (ciprofloxacin) at 500mg every 12 hoursf for about 10 days. Do not stop the antib. when you will feel better, and take it allways after a meal

Gettinhuge_pump 10-12-2006 11:49 AM

hey bro you gotta use a lot of care when you stick yourself...after you do it a few more times it will become routine, but always be safe and remember that taking a few extra minutes to do things right is a lot better than rushing and then suffering for doing them wrong or carelessly...good luck

Aratesticle 10-13-2006 05:54 PM

Shit I shot test prop for 10 weeks eod and every one was so fucking sore and stuck out. i would rotate left shoulder, right shoulder, left glute, right glute, left quad, right quad...and by the time i got back to do the same spot again, sometimes it would still be tender. that's like 10 days beteen sites!


Since your friend is ok...assume that it's pretty clean stuff...some people are just prone to have a reaction. If you have to discontinue the stuff...try a different brand...I have shopped around until I found the best in results, prices, and least amount of pain.


All times are GMT -4. The time now is 01:15 PM.

Powered by vBulletin® Version 3.8.11
Copyright ©2000 - 2020, vBulletin Solutions Inc.